Calprofen Ibuprofen Sugar Free Sachets (12)

£4.47

  • Effective Pain Relief Treatment For Children
  • Easy To Take
  • Active Ingredient: Ibuprofen
  • Buy With Confidence From UK Registered Pharmacy

Calprofen Sugar Free Sachets bring down high temperature (also called fever) and relieves pain such as headache, toothache, sore throat and symptoms of cold and flu.

Buy more and save!

Quantity 1 2 -4 5 -6
Price (each) £4.47 £4.25 £4.02

In stock

SKU: Calprofen Ibuprofen Sugar Free Sachets (12) Categories: , , ,

Discreet Packaging

UK Based

Product Information

Calprofen Ibuprofen Sugar Free Sachets

Buy Calprofen Sugar Free Sachets Online

My Pharmacy is the best place to Buy Calprofen Sugar Free Sachets Online. To Buy Calprofen Sugar Free Sachets UK Next Day Delivery you are not required to have a prescription, but you will need to complete our free online consultation service.

Buy Calprofen Sugar Free Sachets UK Next Day Delivery

Through My Pharmacy you can Buy Calprofen Sugar Free Sachets Online. Each treatment is sent out in secure and discreet packaging ensuring that you get your medicine on time and intact.

Calprofen

Ibuprofen belongs to a group of medicines called non-steroidal anti-inflammatory painkillers (NSAIDs).

The ibuprofen in Calprofen is used as an analgesic for relief of mild to moderate pain due to sore throat, teething pain, toothache, headache, minor aches and pains, symptoms of cold and flu. Calprofen also brings down a high temperature including post-immunisation fever.

This Calprofen product is intended for use in children aged 2 months to 12 years.

Calprofen Sachets

Calprofen Sachets should not be given to a child if:

  • They have ever had a bad reaction after taking Ibuprofen, any of the ingredients listed in the patient information leaflet, aspirin or non-steroidal anti-inflammatory painkiller.
  • He/she weighs less than 5 kg.
  • They are taking any other anti-inflammatory painkillers or aspirin with a daily dose above 75 mg.
  • She/he has a stomach ulcer, perforation or bleeding.
  • They have severe kidney, heart or liver failure.
  • Before or after heart surgery.

If any of the above apply, get advice from a doctor or pharmacist without using Calprofen Sachets.

Calprofen Ibuprofen

Calprofen Ibuprofen belongs to a group of medicines called NSAIDs (non-steroidal anti-inflammatory drugs).

To help with inflammation and healing, the body release chemicals known as Prostaglandins. When these chemicals are released, as well as the benefits, they also cause some negative side effects such as pain and fever.

These Prostaglandins are produced by an enzyme called cyclooxygenase (COX). Calprofen Ibuprofen and other NSAIDs work to reduce the amount of COX-1 and COX-2 that are produced and as a consequence any ongoing inflammation, pain or fever is reduced.

Whilst the COX-2 enzyme is the one that creates prostaglandins that cause pain and fever, the COX-1 enzyme helps protect the stomach lining from any damaging effects of acid. This is why when sometimes taking NSAIDs or Calprofen Ibuprofen, your stomach can produce ulcers and promote bleeding.

Calprofen Ibuprofen Suspension

Calprofen Ibuprofen Suspension may hide the signs of infections such as fever and pain. It is therefore possible that this medicine may delay appropriate treatment of infection, which may lead to an increased risk of complications. This has been observed in pneumonia caused by bacteria and bacterial skin infection related to chickenpox.

If your child takes Calprofen Ibuprofen Suspension while they have an infection and their symptoms of the infection persist or worsen, consult a doctor without delay. If you’re not sure about any of the medicines your child is taking, show the bottle or pack to your pharmacist. If any of these points apply, talk to a doctor or pharmacist.

Calprofen And Calpol

You shouldn’t give your child Calprofen and Calpol at the same time because they each contain Ibuprofen and Paracetamol, unless advised to by a healthcare professional. Calprofen and Calpol shouldn’t constantly be switched either, unless also advised by a healthcare professional.

If both Calprofen and Calpol have been tried at separate times and your child doesn’t seem to be responding to either, call a GP or NHS 111.

Both Calprofen and Calpol can be purchased through My Pharmacy. Fill in the free consultation and add the product to your basket for a choice of different delivery options.

Calpol And Calprofen Together

Before giving your child Calpol and Calprofen together talk to your doctor or pharmacist. Both products are used to relieve pain and reduce fever but for advice on using Calpol and Calprofen together, please discuss the matter further with your doctor or pharmacist.

Calpol And Calprofen Together NHS

Calpol and Calprofen together NHS states that paracetamol and ibuprofen, the ingredients in both of these, can be given together, but you can stagger them so that every few hours, if needed, the child can have some medication.

For example, you can give Calpol at 8am, Calprofen at 11am and Calpol again at 2pm. (i.e. six hours after the first dose of Calpol).

Calpol and Calprofen together NHS also warns to not give more than4 doses of Calpol in 24 hours. Do not give more than 3 doses of Calprofen in 24 hours.

Calprofen Dosage

The lowest effective Calprofen dosage should be used for the shortest duration necessary to relieve symptoms. If your child has an infection, consult a doctor without delay if symptoms (such as fever and pain) persist or worsen.

Babies under 3 months old should not be given this medication. Consult with your doctor.

Calprofen Dosage for Children 3 months to 12 years old –

  • 3 months – 6 months
    • One small 2.5ml spoonful (half a sachet) 3 times a day. Do not use for more than 24 hours.
  • 6 months – 1 year
    • One small 2.5ml spoonful (half a sachet) 3 times a day.
  • 1 year – 2 years
    • One small 2.5ml spoonful (half a sachet) 3 or 4 times a day.
  • 3 years – 7 years
    • One large 5ml spoonful (sachet) 3 or 4 times a day.
  • 8 years – 12 years
    • Two large 5ml spoonful’s (sachets) 3 or 4 times a day.
  • Calprofen dosage should usually be given every 6 – 8 hours. Leave at least 4 hours between doses.
  • Short term use only:
    • Do not give to babies aged from 3 months to under 6 months for more than 24 hours.
    • Do not give to children aged 6 months or over for more than 3 days.
  • If symptoms persist or worsen consult your doctor.

Calprofen Side Effects

Like all medicines, Calprofen side effects can occur, but not everyone will experience them. The most common side effect is irritation of the stomach which can cause problems in some patients.

Uncommon Calprofen Side Effects

  • Headache

Rare Side Effects

  • Diarrhoea, wind or constipation. If any of these become troublesome or last more than a few days, tell your doctor.
  • Bleeding from an ulcer in the intestine.

Very Rare Side Effects

  • Kidney problems may occur with Ibuprofen
  • Stroke or heart problems may occur with Ibuprofen but this is very unlikely at the doses given to children
  • Worsening of colitis and Crohn’s disease

Other Calprofen side effects which may occur but it is unknown how often:

  • High blood pressure
  • Skin becomes sensitive to light

Calpol Or Calprofen For Temperature

Calpol or Calprofen for temperature? Both Ibuprofen and Paracetamol are used to treat temperatures over 38c. If your child takes Calpol or Calprofen for temperature, they should begin to feel better about 30 minutes after ingestion.

If you don’t have a thermometer to test your child’s temperature, there are a few other signs that could indicate it’s currently 38c or higher:

  • The chest or back feels hotter than usual.
  • Other symptoms are present, such as shivering (chills), sweating or warm, red skin.

There are also other ways to treat a fever other than using Calpol or Calprofen for temperature increases:

  • Get lots of rest.
  • Drink plenty of fluids to avoid dehydration.

Calprofen Amazon

Whilst Calprofen Ibuprofen Suspension is available from other commercial stores like Calprofen Boots, Calprofen Amazon, Superdrug, most of those will require you to bring in your prescription before you can order the medicine.

My Pharmacy offers a free online consultation as well as free shipping on orders over £40 with next delivery options also available. From My Pharmacy you can purchase your prescription treatments online without ever having to leave your home, making it much easier for people to get the vital treatments they need safely and promptly.

Unlike Calprofen Amazon, Calprofen Boots, Superdrug, My Pharmacy has an expert team of pharmacy professionals available to help via email, online chat and telephone should you have any questions regarding your current prescription or treatment. Our team will also be able to advise on any alternative treatments should the one you’re looking for not be available. See our thousands of 5 Star Ratings on Trustpilot from real customers.

As an independent pharmacy, My Pharmacy is able to get the best prices for both generic and brand name treatments. When compared to other retailers such as Calprofen Boots, Superdrug, Calprofen Amazon, My Pharmacy can be as much as 50% cheaper to buy the same products.

More Information